# SDR SWAA2020080304143

- Difficulty date: July 28, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 18,624 hours, 8,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-04. OPS-OK
